Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: Zoloft... Again  (Read 334 times)

0 Members and 1 Guest are viewing this topic.

Online insights

  • Hero Member
  • *****
  • Posts: 3954
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #15 on: May 17, 2014, 06:34:13 PM »
I'm wondering if as the week goes on if the side effects of the zoloft will increase until it stabilizes?

They may or may not do. There is no way to predict this, unfortunately. Just keep reminding yourself that they are harmless.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #16 on: May 18, 2014, 08:21:51 PM »
Also since this is the second SSRI I've been on ever will it still be effective for me?
When I first tired it I had to stop after 9 days because I think the dose was too high
I'm doing better starting it out ***** 12.5 mg and feel the increases will be more manageable for me
I am worried that it won't work as well since it my second SSRI I've been on
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3954
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #17 on: May 19, 2014, 12:01:40 AM »
I am worried that it won't work as well since it my second SSRI I've been on

It may not do, and not necessarily because it's your second SSRI. Not all of them work as well for everyone. It's why there are more than one. Some respond to only 1 or 2, and others get nothing out of SSRIs, but do well on a SNRI, or one of the tricyclics (and, unfortunately, about a third don't respond to any AD). It all depends on how good a fit a med is with your individual biology.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #18 on: May 19, 2014, 07:25:44 PM »
Today was the fourth dose and I'm feeling better my appetite has almost fully come back and my anxiety level is much better..... Is this a hopeful sign that it may be a good med for me? Hopefully when I have to increase it, the side effects won't be so bad
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3954
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #19 on: May 19, 2014, 07:38:45 PM »
Is this a hopeful sign that it may be a good med for me?

It suggests that your body is adapting well to the med, but whether it will work won't become clear for some weeks.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #20 on: May 19, 2014, 08:16:54 PM »
Weeks seems like a long way ahead :( patience is something I need to work on
I hope I have success with it.....thank you once again for you input....it's comforting to know I'll get honest answers and opinions from you
You are such a great help!
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3954
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #21 on: May 19, 2014, 10:00:22 PM »
Weeks seems like a long way ahead

And I should have made clear that you will need to be on a therapeutic dose for some weeks before you get the answer. You're unlikely to get much response from 12.5mg no matter how long you're on it, though you may go into remission for other reasons.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #22 on: May 20, 2014, 08:46:06 AM »
Yes 12.5 mg is very low but im hoping that by upping the dose at smaller intervals will keep the side effects from being so bad
I read in an anxiety workbook that people with anxiety disorder seem to do better with zoloft at 12.5 mg and increase from there to avoid to much of the breakthrough anxiety
I still have anxiety especially at night probably because I'm still working on not being so focused on sleeping
Once I get my new psych I will ask about adding trazedone if needed because i get tired at night and as I start to drift off I feel a rush of anxiousness probably a mix of hormones and anxiety
Is this common? I don't remember if I experienced this before when I started the celexa 12 yrs ago
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3954
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #23 on: May 20, 2014, 05:51:44 PM »
Once I get my new psych I will ask about adding trazedone if needed because i get tired at night and as I start to drift off I feel a rush of anxiousness probably a mix of hormones and anxiety
Is this common?

It may be, everyone has their individual variations in how anxiety and meds affect them. You could try changing the time of day you take Zoloft to see if it makes a difference, though it's probably a long shot. The next dose increase may resolve it too.

Quote
I don't remember if I experienced this before when I started the celexa 12 yrs ago

Each antidepressant startup can produce different side-effects than the last time, even when going back to the same one, and their severity tends to become progressively greater each time too.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #24 on: May 20, 2014, 06:37:09 PM »
I currently take it in the morning and am on day 5
I don't get to see the new psych until June 16
So I'm not sure when to increase to 25 mg? Maybe day 7 or 8?
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3954
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #25 on: May 20, 2014, 08:16:02 PM »
I currently take it in the morning and am on day 5
I don't get to see the new psych until June 16
So I'm not sure when to increase to 25 mg? Maybe day 7 or 8?

Yes. Zoloft should have achieved a steady-state in the blood plasma by day 6 so any subsequent side-effects increase will only reflect the added dose.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #26 on: May 20, 2014, 08:22:15 PM »
Okay that's good :) I think I can handle 12.5 increases until I get a steady dose
Hopefully the side effects won't be to bad but I guess i have to muscle through it to feel better in the long run!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
8 Replies
11633 Views
Last post April 05, 2010, 08:55:50 PM
by WiSp
4 Replies
5074 Views
Last post January 20, 2012, 06:13:48 PM
by deep edward
0 Replies
1289 Views
Last post January 31, 2012, 07:15:31 PM
by carolinalight
5 Replies
748 Views
Last post April 07, 2013, 09:58:33 PM
by insights
5 Replies
857 Views
Last post October 02, 2013, 08:09:31 PM
by AncientMelody